# SDR ASOA03640

- Difficulty date: December 11, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R3807413
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD AND AFT CABLE ANCHOR FITTINGS ON THE PASSENGER DOOR WERE FOUND TO BE CRACKED.  MAINT IS REMOVING AND REPLACING THE FORWARD AND AFT CABLE ANCHOR FITTINGS ON THE PASSENGER DOOR.  (M)
